# SDR SWAA2021081186593

- Difficulty date: June 22, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT LOWER L/E NOSE SKIN SHOWS EVIDENCE OF A CRACK ADJACENT TO THE SLAT ACTUATOR FITTING. / [02] ET INSPECTED SUSPECTED CRACK IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; SUSPECTED CRACK IS INDEED A CRACK.[03] EVALUATED DAMAGE AT #1 SLAT LOWER L/E NOSE SKIN CRACK ADJACENT TO THE SLAT ACTUATOR FITTING FOUND OUT OF LIMITS IAW SRM 57-42-01-1A-1 ALLOWABLE DAMAGE 1 FIGURE 105; [05] REMOVED THE COVE SKINS : 525 CB; 525 DAB ; 525 DBB AND 525 EB IN THE REPAIR AREA AT #1 SLAT IAW SRM 57-42-01-2R-8 REPAIR 8 STEP 4B(1); [06] REMOVED THE FLEX SKIN IN THE REPAIR AREA AT #1 SLAT IAW SRM 57-42-01-2R-8 REPAIR 8 STEP 4B(2); 11] CORRECTED REPAIR TYPE TO MINOR REPAIR AND CHANGED PRIMARY STRUCTURE TO N/A; [15] REMOVED FASTENER ON REPAIR AREA AT # 1 SLAT IAW SRM 57-42-01-2R-8 REPAIR 8; NSPECTED HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. [20] MADE THE REPAIR PARTS ; LOCATED AND DRILLED DOUBLER MATERIAL IAW SRM 57-42-01-2R-8 REPAIR 8 STEP 4E (1-4) F;G;H;I LOCATED AT SLAT #1 LOWER L/E NOSE SKIN; [21] VERIFIED STEP 20;MADE THE REPAIR PARTS ; LOCATED AND DRILLED DOUBLER MATERIAL USED: 7075-T6 O.O71 IN LOT# 1375503-14 AND FILLER MATERIAL USED : 7075- T6 O.O63 IN LOT # 1418646-2 IAW SRM 57-42-01-2R-8 REPAIR 8 STEP 4E (1-4) F;G;H;I LOCATED AT SLAT #1 LOWER L/E NOSE SKIN; [38] INSTALLED THE REPAIR PARTS DOUBLER AND FILLER IAW SRM 57-42-01-2R-8 REPAIR 8 STEP 4L;
